Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Computable algebraic structures and nonstandard arithmetic


Author: Eugene W. Madison
Journal: Trans. Amer. Math. Soc. 130 (1968), 38-54
MSC: Primary 02.72
DOI: https://doi.org/10.1090/S0002-9947-1968-0219416-8
MathSciNet review: 0219416
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Froehlich and J. C. Shepherdson, Effective procedures in field theory, Trans. Roy. Philos. Soc. London Ser. A 248 (1956), 407-432. MR 0074349 (17:570d)
  • [2] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [3] E. W. Madison, Computable algebraic structures and nonstandard arithmetic, Ph.D. Thesis, Univ. of Illinois, Urbana, 1966.
  • [4] E. Mendelson, Introduction to mathematical logic, Van Nostrand, Princeton, N. J., 1964. MR 0164867 (29:2158)
  • [5] M. O. Rabin, Computable algebra, Trans. Amer. Math. Soc. 95 (1960), 341-360. MR 0113807 (22:4639)
  • [6] A. Robinson, An introduction to model theory, North-Holland, Amsterdam, 1963. MR 0153570 (27:3533)
  • [7] -, Model theory and non-standard arithmetic. Infinitistic methods, Proc. Sympos. Foundations of Math., Warsaw, 1959, pp. 265-302, Pergamon, Oxford and Państwowe Wydawnictwo Naukowe, Warsaw, 1961. MR 0142463 (26:32)
  • [8] J. Rotman, Introduction to group theory, Allyn and Bacon, Boston, Mass., 1965. MR 0204499 (34:4338)
  • [9] T. Skolem, Über die Nicht-charakterisierbarkeit der Zahlenreihe mittels endlich oder abzählbar unendlich vieler Aussagen mit ausschliesslich Zahlenvariablen, Fund. Math. 23 (1934), 150-161.
  • [10] A. Tarski and R. Vaught, Arithmetical extensions of relational systems, Compositio Math. 18 (1957), 81-102. MR 0095121 (20:1627)
  • [11] B. L. van der Waerden, Modern algebra, Vol. I, rev. English ed., Ungar, New York, 1949.
  • [12] S. Warner, Modern algebra, Vol. II, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0188242 (32:5681)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.72

Retrieve articles in all journals with MSC: 02.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0219416-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society